Loading Events

« All Events

  • This event has passed.

5G SUMMIT SAN DIEGO 2019

April 19 @ 1:00 pm - April 20 @ 6:00 pm

Co-sponsored by: IEEE San Diego Section

IEEE San Diego Section and IEEE COM-S and IEEE FN-I

http://www.sdieee.org/cgi-bin/WebObjects/ieee.woa/wo/28.0.3.5.1.3.1

https://www.meetup.com/San-Diego-IEEE-Meetup/events/258638250/

(http://www.5gsummit.org/sandiego/)

IEEE COM-S and IEEE FN-I Logos

This two day summit will provide a platform for the industry leaders, innovators, and researchers from the industry and academic community to collaborate and exchange ideas in this emerging technology that may help in driving the standards and rapid deployment.The San Diego single-day workshop is being co-sponsored by IEEE Communications Society and San Diego Section and will provide a unique forum for folks from industry, academia, and user community to be informed about the evolving landscape of 5G technologies, deployment use cases and business models and to collaborate and exchange ideas in this emerging technology that may help in driving the standards and rapid deployment.

Keynote 1: Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation

Mansoor Hanif, OfCom Corporate CTO

Keynote 2: 5G accelerating enterprise digital transformation

Caroline Chan, Intel

Keynote 3: 5G: From Concept to Commercialization, and What’s Next 

Durga Malladi, SVP GM 5G QUALCOMM

 

Agenda:

For detailed and latest Program see event tab on sdieee.org website

http://www.sdieee.org/cgi-bin/WebObjects/ieee.woa/wo/28.0.3.5.1.3.1

Fri April 19:  5G NR and NGC Tutorial topics:1- 5:30 p.m

Registration Opens

Demo and expo- room, running in parallel

1:00-2:15p.m:  5G New Radio (NR) tutorial: System architectures, Channel coding, control and userplane protocol stack, mmwave, Massive MIMO.  By Liangping Ma -75mins

 2:15-2:30p.m: Break

 3:30-3:30p.m:  5G Next Generation Core (NGC) tutorial: VRAN, Core Network, Edge Cloud, Open source, Software defined networking, NFV, Orchestration. Dr. Tom Tofigh, Quanta Cloud Technologies, 60 mins

 3:30-4:00: Break

 4:00-5:00p.m: Power challenges with 5G – Dr. Navid Ehsan Intel, Francesco Carobolante, IoTissimo,
Dr. Reza Rofougaran, Movandi, 1 Hour

 5:15-6:15 p.m : Keynote -OfCom Corporate CTO: Mansoor Hanif (45 min presentation – 15 min Q/A) 

Talk – Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation

 6:45 -9:45p.m: Social Dinner with IEEE YPE/ WIE/ Consultants Networks/ NeXT/ IEEE UCSD SB

 10.00pm Vacate latest

 April 20 Keynotes and Panels

 8:00-8:30a.m Breakfast & Registration

 Demo and expo- room, running in parallel

 8:30-9:30a.m: Keynote Speaker 1: 5G Leader: Caroline Chan (45 min presentation – 15 min Q/A) 

Title: 5G Accelerating Enterprise Digital Transformation

 9:30-10:30 a.m Session 1 : 5G SDN/vRAN/Edge Compute Chair-Poornima Lalwaney

confirmed

Panel Member 1: Mavenir: Sridhar Rajagoal
Panel Member 2: Aricent: Masood Ul Amin
Panel Member 3: Airhop Communications: Joe Thome
Panel Member 4: Rajesh Mishra, Parallel Wireless

Panel Alternatives; Radisys: Rishi; Intel: Joe Bocuzzi, Cirrus360: Chaitali Sengupta

10:30- 11:30 noon: Session 2 :  5G Standards and Deployment 11-12 p.m – Chair Liangping Ma – Speakers

confirmed
Panel Member 1: Qualcomm: Juan_Montojo
Panel Member 2: Samsung: Jungwon Lee
Panel Member 3: X-COM Labs: Mingxi Fan
Panel Member 4: UCSD:Byung K. Yi

11:30-12:30p.m: Session 3 : 5G for Smarter and Safer Cities – Chair Upkar Dhaliwal

cover IOT: health, Auto, Industrial

Panel Member 1:  Erik Vlugt, Cubic Transport Div

Panel Member 2:  Amit Bhaduri, AgShift

Panel Member 3: Rajesh Mishra, Parallel Wireless

Panel Member 4: Thomas Bilotta, Assured Wireless

12:30-1:30p.m: Lunch

1:30-2:30p.m: Keynote Speaker 2:  5G leader Durga Malladi (45 min presentation – 15 min Q/A) 

Title: 5G: From Concept to Commercialization, and What’s Next

2:30-3:30p.m: Session 4 : Power Efficiency in 5G Front Ends: Are We Keeping Cool?

Chair Francesco Carobolante

Panel Member 1: Intel: Navid Ehsan
Panel Member 2: IQ Analog: Mike Kappes

Panel Member 3: Movandi: Reza Rofougaran
Panel Member 4: GlobalFoundries: Aristotele Hadjichristos, 

Panel Member 5: IDT: Dr. Naveen K. Yanduru

 3:30-4:30p.m Section 5: Patents, Policy and Innovation – Co0Chair Ron D Katznelson and Jonathan Kaplan

Panel Member 1: Jonathan T. Kaplan, Patent attorney

Panel Member 2: Tom Tofigh, Self

Panel Member 3: Keith D. Grzelak, Wells St. John PS

Panel Member 4: IQ Analog: Mike Kappes

4:30-5:30: Networking Wrap up

 

Location:
Room: Rooms-Auditorium
Bldg: Qualcomm Bldg AZ,
10155 Pacific Heights Blvd
San Diego, California
92121

Details

Start:
April 19 @ 1:00 pm
End:
April 20 @ 6:00 pm
Event Category:
Website:
http://events.vtools.ieee.org/m/191195

Organizer

upkar@ieee.org

Upcoming Local Events

Sat 17

State of AI and ML-Summer 2019

August 16 @ 8:00 am - August 17 @ 6:00 pm
Sat 17

State of AI and ML-Summer 2019

August 16 @ 3:00 pm - August 18 @ 1:00 am

Upcoming Region Volunteer Meetings

Wed 28

CECOM/IEEE YP Speaker event

August 28 @ 11:30 am - 1:00 pm
Wed 28

CECOM/IEEE YP Speaker event

August 28 @ 6:30 pm - 8:00 pm
Oct 05

IEEE Region 6 Southwest Area Fall 2019 Meeting

October 5 @ 7:30 am - 5:00 pm
Oct 05

IEEE Region 6 Southwest Area Fall 2019 Meeting

October 5 @ 2:30 pm - October 6 @ 12:00 am
Oct 12

Region 6 NEA 2019 Fall Meeting

October 12 @ 8:30 am - 4:00 pm

Find Announcements

Past Announcements